# SDR UPS04842901

- Difficulty date: July 22, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 70,332 hours, 28,589 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5644973502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, NR 4 ALT BOOST PUMP BRACKET AND STRINGER 59 END FITTING AT XW 408 ARE CRACKED.  REMOVED, FABRICATED AND REPLACED FITTING AND REPLACED BRACKET IAW DWG 3645611 AND 5644972 AND SRM 51-1-20D.
